# SDR 96FDEAO1208

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727233
- Aircraft serial: 22041
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE BS 870, RBL 49 TO 51 CORROSION ON TOP FLANGE OF FLOOR BEAM.  REMOVED CORROSION PER SRM 51-10-6, THICKNESS READINGS ORIG 0.225, READING AFTER CORROSION REMOVAL 0.019.  TREATED, PRIMED AND REWORKED AREA.
